# SDR HNAA2011072600222

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 62,477 hours, 70,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.  FOUND DIODED MATRIX SPLICE 3352-CR6 BROKEN.  R & R DIODED.  EXIT LIGHT OPERATED NORMALLY ON GROUND.
